# SDR 2004UALA00710

- Difficulty date: July 31, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 16,452 hours, 4,849 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Squib
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO LIGHT TEST ONE OR TEST TWO RIGHT SQUIB.  REPLACED RIGHT OVERWING SLIDE BATTERY AND POWER SUPPLY .
